The First Main Theorem of Value Distribution in Several Variables.
Inventiones mathematicae, Tome 8 (1969), pp. 1-33
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1969__8_141973,
author = {J.J. HIRSCHFELDER},
title = {The {First} {Main} {Theorem} of {Value} {Distribution} in {Several} {Variables.}},
journal = {Inventiones mathematicae},
pages = {1--33},
year = {1969},
volume = {8},
zbl = {0175.37103},
url = {http://geodesic.mathdoc.fr/item/IM_1969__8_141973/}
}
J.J. HIRSCHFELDER. The First Main Theorem of Value Distribution in Several Variables.. Inventiones mathematicae, Tome 8 (1969), pp. 1-33. http://geodesic.mathdoc.fr/item/IM_1969__8_141973/